MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY

ROCHE DIAGNOSTICS BIL-D GEN.2; BILIRUBIN, DIAZO COLORIMETRY
Catalog Number 08056951190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with bil-d gen.2 on a cobas c 503 analytical unit.The first sample initially resulted in a direct bilirubin value of 2.90 mg/dl.The sample was repeated, resulting in the following values: 0.136 mg/dl, 0.124 mgdl, 0.131 mg/dl, 0.135 mg/dl, 0.134 mg/dl, 0.136 mg/dl, 0.135 mg/dl, 0.136 mg/dl, 0.132 mg/dl, 0.134 mg/dl, 0.128 mg/dl.The second sample initially resulted in a direct bilirubin value of 0.944 mg/dl.The sample was repeated, resulting in the following values: 0.152 mg/dl, 0.149 mg/dl, 0.151 mg/dl, 0.142 mg/dl, 0.146 mg/dl.
 
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).A review of the provided reaction monitor data showed abnormal results for the initial values and showed normal results for the repeat results.Calibration and controls were acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the issue is consistent with insufficient pre-analytic sample handling.

Brand Name
BIL-D GEN.2
Common Device Name
BILIRUBIN, DIAZO COLORIMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21019047
Report Number1823260-2024-03822
Device Sequence Number9156251
Product Code CIG
UDI-Device Identifier07613336121061
UDI-Public07613336121061
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K123965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number08056951190
Device Lot Number80469501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown